I've been using up to 1 mg of Lorazepam for years now, as needed, with no issues. All of a sudden, I started getting panic attacks at home after not having them for a long time. I took no more than 1 mg of Lorazepam per day as I alway would but this time it didn't work. My doctor advised me to take 2 tablets per day. That worked for a short time but then I started feeling tense and dizzy. He then prescribed Zoloft (50mg) once a day along with the 2 doses(1mg)ea of Lorazepam untill the Zoloft takes effect. The problem is I still feel like crap just about all day. Dizzy, sour stomach, a lttle shaky, weak feeling. I've been on the Zoloft for about a week now. It's hard, but, should I give the Zoloft time to work? Could I try using less or more Lorazepam? I really want to get off the Lorazepam. My doctor blames it on my upcoming retirement. I just want to feel better again. Thinking positive only goes so far. Thanks.
How long have you been on the Zoloft? For me, it actually took about a month or so, until I started beneifiting from it. In my experience, there is an 'adjustment' period where my anxiety and side effects actually increased, but they went away. Any time I start, stop, increase, or decrease dosage with an SSRI like Zoloft I do get some side effects. Furthermore, I believe you are doing the right thing by working with your doctor on this. Have you been recieving counseling as well? Sometimes a good talk can help one confront this in my opinion.
I've been on Zoloft just 1 week so far. Today, I started feeling a little better. I read it can take up to a month to work. I cut my dose of Lorazepam in half to see how I would feel and so far so good. I've been to counseling for years. I think the Lorazepam caught up to me as I'm not getting the benefits I used to out of it. Hopefully, the Zoloft alone will work eventually. Thanks for responding!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.